Aa
A
A
Close
Blank
1986676 tn?1329866071
Kadman Pharmaceuticals
Has anyone received Ribasphere (ribvirin capsules) from Kadman Pharaceuticals.
I'm on week 35 and I'm now receiving medication from this company.
This is a change of manufacturers for me during the last weeks of treatment. I really would
have preferred consistancy so close to the end of treatment. Thanks.

Reva
Cancel
6 Answers
6 Answers
Page 1 of 1
Avatar universal
I am not receiving from Kodman but here is their website.  I tried to post the article but it won't let me.

www.kadmon.com

http://kadmon.com/posts/view/78
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1986676 tn?1329866071
I guess you have to spell the name correctly to find a website.
I appreciate your precise spelling of Kadmon. At least now  I know
they are a real company.

The bottle they sent had a lable that we could have printed in our
basements.

Thanks,
Reva

Comment
Cancel
1986676 tn?1329866071
Comment
Comment
Submit Comment
1986676 tn?1329866071
My bad...Kadmon
Blame it on the fog.
Comment
Cancel
1986676 tn?1329866071
Comment
Comment
Submit Comment
223152 tn?1346981971
Rev,
I had the same experience the first time I treated.  I was forced out of Pegasys when the generics became available at 01/01/2006.  I hated it but all the research showed there was no difference. Still, I would have preferred to stay on the name brand.  

That must have been pretty distressing to see that label that looked like it was printed in a basement.  I wonder why???  My guess is you will have no choice except to pay full price for the ribavirin you were taking.  I always wondered if the change led to my relapse, but who could ever know.  I really don't think it did.


I am glad to hear you are on week 35,  How are you doing?  Those were rough weeks for me and I hope they are not for you.  I think by then it is all so grueling. Best luck, almost done.

frijole
Comment
Cancel
223152 tn?1346981971
Comment
Comment
Submit Comment
Avatar universal
My Riba manufacturer also changed towards the end of treatment. The pills weren't even the same color. I was alarmed too, but I am SVR, so it still did its job. Its not a big comfort when your meds change there look.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1986676 tn?1329866071
thanks, for sharing your experience


Reva
Comment
Cancel
1986676 tn?1329866071
Comment
Comment
Submit Comment
Your Answer
1986676 tn?1329866071
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
408795 tn?1324939275
Blank
fretboard uploaded new photos
May 04
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
May 03
317787 tn?1460223707
Blank
Dee1956 commented on VICourageous's status
May 02
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
1815939 tn?1377995399
Blank
pooh55811
317787 tn?1460223707
Blank
Dee1956
DC
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar m tn
Blank
can-do-man
IN
Hepatitis Social Community Resources
Top Hepatitis Answerers
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
1815939 tn?1377995399
Blank
pooh55811
317787 tn?1460223707
Blank
Dee1956
DC
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar m tn
Blank
can-do-man
IN